# SDR SWAA2021040726092

- Difficulty date: October 27, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120AF HAS CORROSION AROUND EDGES / EVALUATED CORROSION ON FWD CARGO COMPT FLOOR PANEL 120AF TOTAL ACCUMULATED DAMAGE FOUND TO BE MORE THAN THE 20' MAXIMUM ALLOWED OUT OF LIMITS IAW SRM 53-00-53-1A-1 FABRICATED NEW FLOOR PANEL 120AF IAW AMM 25-52-01-201-801 AND BOEING DWG 453A1610 REV B TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 A TAG A68667
